# SDR DXTA200601246

- Difficulty date: February 14, 2006
- Submitted: February 20, 2006
- Operation: Air carrier
- Aircraft: N936QS
- Make and model: Cessna 750
- Aircraft serial: 7500036
- Aircraft time: 7,540 hours, 4,779 cycles
- System (JASC): 2701 · Control Column Section
- Part: Yoke
- Condition: Binding
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

CONTROL YOKE BINDS WITH A RACHET FEEL IN FLIGHT, IT IS MORE NOTICABLE ON LEFT YOKE.  WITH AUTO PILOT ENGAGED A BUMPING CAN BE FELT ON LEFT CONTROL YOKE, NOT ON RIGHT.  REMOVED COCKPIT FLOORBOARDS, DETERMINED THERE WAS A SPACER BINDING ON THE LEFT AILERON SECTOR BENEATH PILOT FLOOR.  SPACER WAS FOR ROLL DISCONNECT MECHANISM.  INSTALLED A NEW FASTENER (HL20PB6-13) TO PROPERLY RETAIN SPACER I/A/W THE MODEL 750 STRUCTURAL REPAIR MANUAL 51-40-03.  REINSTALLED FLOORBOARDS.  OPS CHECKS GOOD.
